Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
19patel99

Spironolactone- PERFECT clear skin?

I have been on Spironolactone for around 8 months now. For the first 5 or so months I was breaking out on a consistent basis, and then for the last three months my skin has been incredibly clear with no breakouts. A few days however, a massive zit popped up on my cheek - extremely similar to those that I used to have prior to spironolactone...very much cystic and painful. Is this just a coincidence or should I be concerned, and has anyone else experienced this?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×